Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feel warm, burning sensation in hands and feet. TSH normal. Is it menopause stage?

User rating for this question
Answered by

Practicing since : 1998
Answered : 663 Questions
I am 45 years old and female. I believe that I am going through perimenopause, or menopause. I always have been cold, but now I am constantly warm. I have a burning sensation in my hands and feet. I flush quite a bit. I was on medication for thyroid problems from the time I was 5 until about 9. I did have my blood tested for my TSH levels. My Dr. said it was normal. I have cousins that are being treated for thyroid problems, and they said it took alot of time to research this and the normal blood panel does not always detect a problem.
Posted Tue, 10 Dec 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Minal Mohit 38 minutes later
Brief Answer: Peri menopausal syndrome. Detailed Answer: Dear Ma'm, Hi it seems more like peri menopausal syndrome rather than anything else. Thyroid profile you said is normal but if you could provide me the exact values that would have been better. also check your blood sugar values please. Regards!
Above answer was peer-reviewed by
Follow-up: Feel warm, burning sensation in hands and feet. TSH normal. Is it menopause stage? 17 minutes later
Hi. I will follow up with the exact values. Thank you. Kay
Answered by Dr. Minal Mohit 1 hour later
Brief Answer: Thanks ! Detailed Answer: that will be appreciated Ma'm. also if everything is normal and it is peri menopausal syndrome, in that case supplement yourself with calcium, vitamin D, B12, B6 and B3. if that does not solve your problems and symptoms are intolerable, then you may consult your doctor to put you on HRT ( hormone replacement therapy). Regards!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor